Volume 3,Issue 2,1983 Table of Contents

   
Other Issues:  
  

目录

On the Functor of the Tensor Product of Left Modules (Ⅱ)
  Hu Shuan
  1983,3(2):1-8 [Abstract(759)]  [View PDF]
  
Separation Axioms in Topological Molecular Lattices
  Wang Guojun
  1983,3(2):9-16 [Abstract(1305)]  [View PDF]
  
Some Non-commutative Subdirectly Irreducible Rings
  Fu Changlin
  1983,3(2):17-22 [Abstract(802)]  [View PDF]
  
Harmonic Analysis on Unitary-Symplectic Group Ⅲ——Abelian Summability of Fourier Series
  Chen Guangxiao and He Zuqi
  1983,3(2):23-26 [Abstract(878)]  [View PDF]
  
On the Trace Formulae for the Spherical Schr?dinger Operator
  Cao Cewen
  1983,3(2):27-30 [Abstract(787)]  [View PDF]
  
Regularity of a Weak Solution for Poisson Equation which Defines on a Composed Manifold
  Jiang Lishang,Cheng Zhongci and Wang Renjun
  1983,3(2):31-38 [Abstract(1507)]  [View PDF]
  
A New Method of Deriving the Asymptotic Expansion of the Integral ∫f(x, {λx} )dx and Its Remainder Estimates
  Wang Xinghua
  1983,3(2):39-44 [Abstract(1659)]  [View PDF]
  
Approximation of Continuous Functions by Hermite-Fejér Type Interpolation Polynomials
  Sun Xiehua
  1983,3(2):45-50 [Abstract(814)]  [View PDF]
  
The Convex Interpolate Spline Curve
  Cheng Zhengxing
  1983,3(2):51-56 [Abstract(791)]  [View PDF]
  
Asymptotic Expansions of Fejèr-Korovkin Operators and Some Interpolation Operators
  Yu Xiangming
  1983,3(2):57-63 [Abstract(798)]  [View PDF]
  
关于Chowla的一个猜想
  姚琦
  1983,3(2):64 [Abstract(821)]  [View PDF]
  
ON BEST LOCAL APPROXIMATION
  Su Loyung
  1983,3(2):65-70 [Abstract(841)]  [View PDF]
  
The Berry-Esseen Theorem and Non-Uniform Estimate for U-Statistics
  He Zhongluo
  1983,3(2):71-80 [Abstract(832)]  [View PDF]
  
Exponential Convergence Rates of Error-variance Estimates in Linear Models
  Su Chun
  1983,3(2):81-84 [Abstract(917)]  [View PDF]
  
On the Minimax Property of Best Equivariant Confidence Intervals for the Location and Scale Parameters
  Cheng Ping
  1983,3(2):85-92 [Abstract(985)]  [View PDF]
  
Antinomies and the Foundational Problem of Mathematics(Ⅲ)
  Hsu L. C.,Chu W. J.,Yuan S. W. and Tseng Y. S.
  1983,3(2):93-102 [Abstract(1036)]  [View PDF]
  
具有给定极点的有理函数的逼近与展开(二)
  沈燮昌
  1983,3(2):103-112 [Abstract(788)]  [View PDF]
  
重复变函数(上)
  濮德潜
  1983,3(2):113-122 [Abstract(860)]  [View PDF]
  
不动点理论的新发展(一)续
  张石生
  1983,3(2):123-130 [Abstract(774)]  [View PDF]
  
群论、组合论和代数数论中的一些不定方程问题
  柯召,孙琦
  1983,3(2):131-134 [Abstract(988)]  [View PDF]
  
从Carnap-Bass-Horn定理谈起
  高恒珊
  1983,3(2):135-136 [Abstract(773)]  [View PDF]
  
评王浩教授否定Fuzzy逻辑的讲话
  朱梧槚
  1983,3(2):137-138 [Abstract(981)]  [View PDF]
  
一点声明
  钟开莱
  1983,3(2):139 [Abstract(1135)]  [View PDF]
  
Cardinal Numbers of Some Sets (Ⅶ)
  Yang An-zhou
  1983,3(2):140 [Abstract(785)]  [View PDF]